# SDR UIEA2018101602275

- Difficulty date: October 15, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,087 hours, 21,005 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Light
- Part number: 685
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED FLOW BAR INOP. RELAMPED BLEED SWITCH IAW AMM 33-10-01. OPS CK OK.
